# SDR DALA2023041803049

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 60,201 hours, 42,337 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE NRC 0014: AFTER DOOR STOP #3 REMOVAL, CRACK WAS FOUND BELOW AFT EDGE OF AFT CARGO COMPARTMENT. SUMMARY OF NRC 00171: PAN OF AFT EDGE OF AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 8 REPAIR 8. PAR 4.A.(1). FIGURE 201. DETAIL V-V. (LP #2723081)
